# SDR OEJ2005F00000

- Difficulty date: October 25, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N968J
- Make and model: Cessna 421B
- Aircraft serial: 421B0012
- Engine: Cont GTSIO520*
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Failed
- Location: Lt Mlg
- Part time: 5,611 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, DURING ROLL OUT THE LT MLG FOLDED UP.  BEFORE LANDING, ON FINAL APPROACH.  THE GEAR WAS VERIFIED BY BOTH PILOTS THAT THE GEAR WAS DOWN AND LOCK WITH ALL GREEN LIGHTS AND ALL SYSTEMS NORMAL.  AT THIS TIME NO VERIFICATION ON WHY THIS INCIDENT OCCURED. THIS WAS PART91 FLIGHT WITH ONLY 2 PILOTS ON BOARD.  (SW15200606368) (K)
